# SDR 98ZZZM430

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Guide Block
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CARGO DOOR LOWER FWD CORNER GUIDE BLOCK CRACKED.  CRACKED BLENDED OUT PER BOEING MESSAGE STS-HAR-98-0005RR.  A/C RETURNED TO SERVICE.  (M)
